Title: The fat locus of hilbert schemes of points
Authors: Coppens, Marc # ×
Issue Date: 1993
Publisher: American Mathematical Society
Series Title: Proceedings of the American Mathematical Society vol:118 issue:3 pages:777-783
Abstract: Let X be a smooth projective variety over an algebraically closed field k. Let Hilb(d)(X) be its Hilbert scheme of 0-dimensional subschemes of X of degree d. Let [Hilb(d)(X)](k) be the set of k-rational points. We prove that the subset of points of [Hilb(d)(X)](k) corresponding to fat points on X is a locally closed subset with respect to the Zariski topology.
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science